# SDR CALA2012012400040

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 56,198 hours, 13,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268127
- Part serial: 01118
- Condition: Faulty
- Location: Evac Slide
- Part time: 56,194 hours, 13,366 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEFT OFF WING SLIDE FUNCTIONAL TEST LT SIDE SLIDE DID NOT DEPLOY.  REMOVED AND REPLACED LT OFF WING SLIDE ACTUATOR WITH SERVICEABLE ACTUATOR P/N 126812-7 S/N 1134.  OPS CHECK PERFORMED ON TASK CARD 19-2560-1-7650 (SYSTEM FUNCTIONAL CHECK) NO DEFECTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1512573  S/N OFF 01118 IPC REFERENCE .
